MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 0 DEG XLPE ACET LNR 36MM X 52MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS

SMITH & NEPHEW, INC. R3 0 DEG XLPE ACET LNR 36MM X 52MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Catalog Number 71332752
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient suffer a dislocation on (b)(6) 2012 and 2 days later had a second dislocation.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, the patients significant weight loss, past surgical history, and deconditioning from limited mobility in the presence of bending over and rising from a couch were all likely contributing factors to the recurrent dislocations (b)(4).The patient impact beyond the dislocations/closed reductions, pain and subsequent revision cannot be determined.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.

Brand Name
R3 0 DEG XLPE ACET LNR 36MM X 52MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8476643
Report Number1020279-2019-01340
Device Sequence Number16457054
Product Code MBL
UDI-Device Identifier03596010597984
UDI-Public03596010597984
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113848
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/25/2021
Device Catalogue Number71332752
Device Lot Number11BM17657
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer03/12/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;